The solution of a diffusion problem with a nonlinear boundary condition
Doklady Akademii Nauk, Tome 174 (1967) no. 2, pp. 305-308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_174_2_a12,
author = {N. N. Kochina},
title = {The solution of a diffusion problem with a nonlinear boundary condition},
journal = {Doklady Akademii Nauk},
pages = {305--308},
year = {1967},
volume = {174},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_174_2_a12/}
}
N. N. Kochina. The solution of a diffusion problem with a nonlinear boundary condition. Doklady Akademii Nauk, Tome 174 (1967) no. 2, pp. 305-308. http://geodesic.mathdoc.fr/item/DAN_1967_174_2_a12/